# SDR ZZDA2010342

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA DOOR JAMB, STA 200, LONG 15, CRACKED.  ACCOMPLISHED DOOR JAMB DOUBLER AND FILLER REPAIR PER B717 SRM 51-70-10.
